# SDR COMA0110022

- Difficulty date: January 12, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019737003
- Condition: Gouged
- Location: Fuselage
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SKIN BELOW THE LAVATORY DUMP VALVE DOUBLER IS GOUGED.  THE DAMAGE WAS REPAIRED BY INSTALLING AN INTERNAL PATCH (DOUBLER) IN ACCORDANCE WITH EMBRAER FAX SST-1403/003.
